# SDR DALA2017012300615

- Difficulty date: January 21, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N918DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53553
- Aircraft time: 35,306 hours, 16,799 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Condition: Damaged
- Location: Pitot/Static Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON CLIMB OUT FROM ATL. INSPECTED. FOUND DAMAGE TO AUXILIARY PITOT PROBE, LEFT WING NAV LIGHT AND RIVETS ON CROWN OF FUSELAGE.  NON- ROUTINES WRITTEN FOR DAMAGE.
